# SDR DALA2024102110250

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Deteriorated
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 DETERIORATED BONDED BUSHES ON UPPER AND LOWER CONNECTION LINK FROM SUPPORT ARM AND DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED BONDING BUSHES ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM (8EA) OF PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-21- 000-001-A, AMM 52-11-21-400-001-A AND AMM 52-10-00-915-001-A. (0618916)
